# SDR ASAA2016092418353

- Difficulty date: September 24, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 50,486 hours, 19,613 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261017
- Condition: Gouged
- Location: Bs 760-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF IS GOUGED.  ACFT GROUNDED.  FABRICATED A NEW FLOOR PANEL IAW PL453A2610 SHT 10 REV K & DRAWING 453A2610 SHT 11 REV C. APPLIED ALODINE & PRIMED IAW  453A2610 SHT 10 REV K & SOPM 20-41-01.
